# SDR AALA201905139015

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 51,724 hours, 31,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: 6841
- Condition: Faulty
- Location: L1 Door
- Part time: 3,214 hours, 2,051 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND EPSU EXT, LOAD FORWARD LEFT ON EMERGENCY SYSTEM. MAINTENANCE  REPLACED L1 DOOR SLIDE PER JOB CARD 26L0000250011 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
